MathSciNet Relay Station
MathSciNet bibliographic data
MR1451606 18G30 (18E25 18G10 55P65 55U15)
Johnson, Brenda; McCarthy, Randy Linearization, Dold-Puppe stabilization, and Mac Lane's $Q$-construction. Trans. Amer. Math. Soc. 350 (1998), no. 4, 1555–1593.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement